RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 107, Number 2, Pages 179–187 (Mi tmf1147)  

Poisson reduction of the lattice Kac–Moody algebra

G. E. Arutyunovab, P. B. Medvedevab

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The poisson reduction of the $SL(N)$ lattice Kac–Moody algebra under the action of the maximal nilpotent subgroup of $SL(N)$ is considered. Poisson brackets on the reduced phase space are constructed. For $N=2$ in the continuous limit they comprise with the Gelfand–Fuchs cocycle.

DOI: https://doi.org/10.4213/tmf1147

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 107:2, 561–567

Bibliographic databases:

Received: 17.09.1995

Citation: G. E. Arutyunov, P. B. Medvedev, “Poisson reduction of the lattice Kac–Moody algebra”, TMF, 107:2 (1996), 179–187; Theoret. and Math. Phys., 107:2 (1996), 561–567

Citation in format AMSBIB
\Bibitem{AruMed96}
\by G.~E.~Arutyunov, P.~B.~Medvedev
\paper Poisson reduction of the lattice Kac--Moody algebra
\jour TMF
\yr 1996
\vol 107
\issue 2
\pages 179--187
\mathnet{http://mi.mathnet.ru/tmf1147}
\crossref{https://doi.org/10.4213/tmf1147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1406549}
\zmath{https://zbmath.org/?q=an:0999.37049}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 107
\issue 2
\pages 561--567
\crossref{https://doi.org/10.1007/BF02071369}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WG90100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1147
  • https://doi.org/10.4213/tmf1147
  • http://mi.mathnet.ru/eng/tmf/v107/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:226
    Full text:92
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020